# SDR CALA2021082001388

- Difficulty date: August 20, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Frms 52-53
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A3NB-553-3-6185 MAIN CABIN SEAT TRACKY765 HAS GOUGES BETWEEN FR5 2 AND FR53.(DOT 38-44)() REMOVED GOUGE AND FOUND WITHIN ALLOWABLE DAMAGE IAW SRM 53-41-15 -283-002 FIGURE 001 CHECK LIMITS 51-73-00 L=2.525" W=0.745" D=0. 005" TRT92925 TRT14717 RESTORED SURFACE PROTECTION IAW SSRM 51-2 1-11.
